Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the relative strength of two absolute summability methods


Author: Hüseyin Bor
Journal: Proc. Amer. Math. Soc. 113 (1991), 1009-1012
MSC: Primary 40F05
DOI: https://doi.org/10.1090/S0002-9939-1991-1068115-X
MathSciNet review: 1068115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a theorem concerning the relative strength of $ {\left\vert {R,{p_n}} \right\vert _k}$ and $ \left\vert {R,{q_n}} \right\vert _k$ summability methods, $ k > 1$, that generalizes a result of Bosanquet [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05

Retrieve articles in all journals with MSC: 40F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1068115-X
Article copyright: © Copyright 1991 American Mathematical Society